I was on phentermine and lost about 20lbs. My doctor switched me to contrave as well because it? seemed I had hit a plateau. I've been on contrave for about 3 months now and now weight loss. I've been exercising and eating right, so if any one has any suggestions, I'd really appreciate it. The only thing I'm losing is hair, everytime I brush/wash I get quite of bit of hair loss. Anyone else having this issue?
Just a note about your hair loss -- every Spring I "shed" (lose hair).
I was on Contrave July 2016 for the first two weeks and started noticing a change in my hair texture as well as a bold spot in one local area. I paniced and stop talking it! After researching i found that a deep conditioner and a protein hair treatment would stop the damaged. I have requested an update on my prescription but my doctor will not renew it!
reposting my reply to another asking about this: Hair loss is an EXTREMELY common side effect of Contrave and Wellbutrin. Regardless of what the med label states, its more common than not, if you join any of the Contrave facebook pages, you'll see how common it is. Note: on the Contrave company-run facebook page, they delete negative comments so search citizen-run pages. I do not know one woman on Contrave who hasn't experienced some type of hair thinning or loss by month six. I can't speak for men as I only know women on the med, but I assume it would be the same for men. Many assume its a lack of protein, iron, biotin etc in their diets, or its just because they've lost a lot of weight, but that is not the case, the Wellbutrin in Contrave causes the hair thinning and hair loss.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.